Translator Disclaimer
November 2009 A Quadratically Convergent Class of Modifications for Kovarik's Method
H. Esmaeili
Bull. Belg. Math. Soc. Simon Stevin 16(4): 617-622 (November 2009). DOI: 10.36045/bbms/1257776237

Abstract

In this article, a single parametric class of modifications for Kovarik's method is proposed. It is proved that all methods in this class are quadratically convergent. Numerical comparison among methods of Kovarik, Petcu-Popa [5], and a special method in this class, chosen based on a specific value for the parameter, shows that Kovarik and Petcu-Popa's methods give almost similar convergence results. However, the special method converges faster and its iteration number is considerably lower than that of others. For Numerical experiments, there are used ten $n\times n$ test matrices with $n=5,10,20,50$, whose condition numbers vary in the interval [$2\,,\,8.1e146$].

Citation

Download Citation

H. Esmaeili. "A Quadratically Convergent Class of Modifications for Kovarik's Method." Bull. Belg. Math. Soc. Simon Stevin 16 (4) 617 - 622, November 2009. https://doi.org/10.36045/bbms/1257776237

Information

Published: November 2009
First available in Project Euclid: 9 November 2009

zbMATH: 1196.65079
MathSciNet: MR2583549
Digital Object Identifier: 10.36045/bbms/1257776237

Subjects:
Primary: 65F20, 65F25

Rights: Copyright © 2009 The Belgian Mathematical Society

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.16 • No. 4 • November 2009
Back to Top